# SDR SWAA2013111422358

- Difficulty date: November 14, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 10,274 hours, 6,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT SIGN COVER FELL OFF.  R & R LENS IAW MM.
